EconPapers    
Economics at your fingertips  
 

Improved General Mapping Deformation Method for Nonlinear Partial Differential Equations in Mathematical Physics

Khaled A. Gepreel

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We use the improved general mapping deformation method based on the generalized Jacobi elliptic functions expansion method to construct some of the generalized Jacobi elliptic solutions for some nonlinear partial differential equations in mathematical physics via the generalized nonlinear Klein‐Gordon equation and the classical Boussinesq equations. As a result, some new generalized Jacobi elliptic function‐like solutions are obtained by using this method. This method is more powerful to find the exact solutions for nonlinear partial differential equations.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/258396

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:258396

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:258396